# SDR T17A201306070001

- Difficulty date: June 6, 2013
- Submitted: June 7, 2013
- Operation: Air carrier
- Aircraft: N808TM
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258482
- Aircraft time: 9,287 hours, 6,359 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON DECENT, BOTH CREW MEMBERS NOTICED AN ODOR RESEMBLING THAT OF AN OVERHEATED ELECTRICAL COMPONENT. SHORTLY BEFORE THE ODOR WAS NOTICED, THERE HAD BEEN AN INTERMITTENT FLASH OF THE MASTER WARNING LIGHTS BUT THE CAUSE COULD NOT BE DETERMINED.  ALTHOUGH THERE WAS NO SMOKE OBSERVED OR ANY ASSOCIATED WARNINGS OR OBVIOUS MALFUNCTIONS, THE ODOR WAS ENOUGH OF A CONCERN TO ASK ATC FOR PRIORITY HANDLING AND AN EMERGENCY WAS DECLARED.
